首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:A Family of Inertial Manifolds for a Class of Asymmetrically Coupled Generalized Higher-Order Kirchhoff Equations
  • 本地全文:下载
  • 作者:Guoguang Lin ; Min Shao
  • 期刊名称:Open Journal of Applied Sciences
  • 印刷版ISSN:2165-3917
  • 电子版ISSN:2165-3925
  • 出版年度:2022
  • 卷号:12
  • 期号:7
  • 页码:1174-1183
  • DOI:10.4236/ojapps.2022.127080
  • 语种:English
  • 出版社:Scientific Research Publishing
  • 摘要:In this paper, we study the inertial manifolds for a class of asymmetrically coupled generalized Higher-order Kirchhoff equations. Under appropriate assumptions, we firstly exist Hadamard’s graph transformation method to structure a graph norm of a Lipschitz continuous function, then we prove the existence of a family of inertial manifolds by showing that the spectral gap condition is true.
  • 关键词:Inertial ManifoldHadamard’s Graph Transformation MethodLipschitz ContinuousSpectral Gap Condition
国家哲学社会科学文献中心版权所有